# SDR 96ZZZX4263

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7088
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Blade Tip Rub
- Location: Gas Prod
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE GP BLADE TIP RUB.  REPLACED WITH NEW SHROUD UNIT, CORRECTED PROBLEM.
